Lyrica has been known to cause weight gain, mostly through water retention. Can you reduce your consumption of sodium in your diet?
Diet and exercise is the usual suggestion. But you could also ask your doc for a medication to help with the weight gain... like Meridia or Xenical, or a stimulant.
If Lyrica isn't helpful for whatever indication you're prescribed, can you ask to switch to another drug?
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2010 • 2 answers
Posted 7 May 2015 • 2 answers
Posted 18 Apr 2016 • 1 answer
Posted 28 Apr 2016 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 2 answers